# SDR DALA2022070504673

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,798 hours, 39,671 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 DISBOND OF 1.00 IN X 0.600 IN ON REPAIRED AREA AT LH WING SLAT 4 TRAILING EDGE WEDGE UPPER SURFACE (REFERENCE CARD). CORRECTIVE ACTION: SUMMARY OF NRC: 00619 LH WING SLAT 4 TRAILING EDGE WEDGE UPPER SURFACE WAS REPAIRED PERMANENTLY PER BOEING 757-200 S.R.M. (2302134)
